Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Had an abortion, uterus pain. Residues left to be removed by medication. Done pelvic scan. Prescribed rotec. Is something wrong?

Doc...need help urgently!
my wife have undergone a medical termination of (5 week) pregnancy. "she have some residues left but they will be removed by medication", said the doctor as she did her ultrasound. She prescribed Rotec 50mg for 3 days and a pelvic scan.
The problem is that it has only been 2 days since my wife started taking the prescribed pill 3 times a day, she is complaining pain in her uterus ( not severe though but i doubt she is saying that to keep me calm) and says that the pain was light the first day but has increased as of now (second night). Please tell me if that is ok or not ? we have an appointment in the morning but I'm very much worried. The pelvic scan will also be tomorrow. What should i expect? Should I rush her to the emergency now ?
i cant pay online. my social system doesnt support me dat way
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
hello
thanks for your query.
After a medical abortion, sometimes the complication occurs of residual products of conception inside the uterus.
if the retained products are less, ( measure less than 15 mm on ultrasound ), then they can be tried for removal by medications.
If the medications fail, then d and c procedure can be carried out.
After the medication, it is common to experience cramping pain, as the uterus starts to contract.
Do not worry.
do not rush to the emergency if the pain does not interfere with sleep.
take care.
Answered: Thu, 17 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor